# SDR AALA20100128TUL19

- Difficulty date: January 28, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT EXCESSIVE PLAY IN KNUCKLE AT OUTBOARD END OF NUMBER 4 SLAT.  REPLACED WORN RIB OUTBOARD MOST POSITION RIGHT NUMBER 4 SLAT PER ESO 80117.
